# SDR MTNA201407180001

- Difficulty date: July 18, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,113 hours, 31,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT OF FLIGHT THE COPILOTS BRAKE WAS FOUND TO BE INOPERATIVE.  REPLACED HYDRAULIC LINES.  CHECKED GOOD & ACFT RETURN TO SERVICE.
